# SDR FDEA201603031159

- Difficulty date: March 3, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 90,918 hours, 29,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STATION 1921 - 1942, LBL 75 - 107, CEILING ABOVE DOOR ENTRANCE, FLOOR SUPPORT CORRODED.  REPAIRED IAW SRM 53-70-00 FIG 18 & EA 8-5321-T0324514.
